Alert archive / New York / Special Weather Statements in 2012
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at May 3, 2012, 1:25 PM EDT for Chautauqua County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 1:25 PM EDT (17:25 UTC)
- Expired
- May 3, 2012, 2:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Buffalo, NY
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WWUS81 KBUF 031725
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
125 PM EDT THU MAY 3 2012
NYZ019-031815-
CHAUTAUQUA NY-
125 PM EDT THU MAY 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED 17 MILES SOUTHWEST
OF FINDLEY LAKE...OR JUST SOUTH OF ERIE PENNSYLVALIA...AND MOVING
EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FRENCH CREEK AND FINDLEY LAKE...
CLYMER AND RIPLEY...
SHERMAN...
PANAMA...
THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL UP TO THE SIZE OF
QUARTERS AND DAMAGING WINDS.
LAT...LON 4225 7977 4227 7976 4232 7906 4201 7906
4199 7922 4199 7976 4200 7977
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 3, 12:50 PM EDT, 35 minutes earlier.
Area forecast discussion, May 3, 12:50 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1250 PM EDT THU MAY 3 2012 .SYNOPSIS... WARM BUT UNSETTLED WEATHER WILL CONTINUE THROUGH FRIDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY TONIGHT AND FRIDAY. HIGH PRESSURE WILL THEN RIDGE INTO THE REGION FOR THE WEEKEND...BRINGING A RETURN TO FAIR WEATHER AND MORE SEASONABLE TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... 16Z SURFACE ANALYSIS SHOWS LOW PRESSURE OVER SOUTHEASTERN MINNESOTA... WITH A SURFACE WARM FRONT EXTENDING FROM THE LOW INTO WESTERN NEW YORK. THE EASTERN EDGE OF THIS BOUNDARY IS DRAPED ACROSS THE NIAGARA FRONTIER AND FINGER LAKES REGION...WITH SKIES HAVING CLEARED OUT RATHER NICELY ALONG AND TO THE SOUTH OF THIS BOUNDARY. TO THE IMMEDIATE NORTH AND EAST OF THE FRONT...LOWER CLOUDS REMAIN LOCKED IN PLACE ACROSS THE NORTH COUNTRY...WHILE A WEAKENING MCS CONTINUES TO TRACK EAST NORTHEAST JUST NORTH OF LAKE ONTARIO. AT THIS TIME...NOT MUCH HAS CHANGED WITH RESPECT TO FORECAST EXPECTATIONS FOR THE REMAINDER OF THE DAY. THE DYING MCS TO OUR NORTH SHOULD CONTINUE TO WEAKEN AND FALL APART AS IT LIFTS EAST- NORTHEAST ALONG THICKNESS CONTOURS AND INTO A MORE STABLE ENVIRONMENT...THOUGH THIS COULD STILL BRING A FEW LEFTOVER SHOWERS TO JEFFERSON COUNTY AND THE SAINT LAWRENCE VALLEY BEFORE COMPLETELY DISSIPATING. MEANWHILE ACROSS OUR CWA...DIURNAL HEATING WILL CONTINUE TO LEAD TO A GRADUAL EROSION OF THE REMAINING LOWER CLOUDS ACROSS THE NORTH COUNTRY...AND AN INCREASINGLY UNSTABLE AIRMASS FURTHER TO THE SOUTH AND WEST. LATEST SPC MESOSCALE ANALYSIS ALREADY SHOWS SBCAPES OF 1000-1500 J/KG ACROSS MANY AREAS SOUTH OF THE I-90 CORRIDOR...AND THESE WILL LIKELY CONTINUE TO CLIMB TO BETWEEN 1500-2000 J/KG OVER THE NEXT FEW HOURS UNDER PEAK HEATING. WITH LAKE BREEZES/OROGRAPHIC INFLUENCES ACTING AS LOCALIZED TRIGGERS...FEEL WE SHOULD STILL SEE SOME SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP WITHIN THIS REGION THIS AFTERNOON...AS IS ALREADY OCCURRING OVER EXTREME NE OHIO/NW PA PER AREA RADARS. HAVE THEREFORE CONTINUED MID RANGE CHANCE POPS TO COVER THIS POTENTIAL...WITH LAKE SHADOWING OTHERWISE DIMINISHING THE CHANCES FOR ANY CONVECTION ALONG/JUST INLAND FROM THE IMMEDIATE LAKESHORES. WITH RESPECT TO TEMPERATURES...A WARMER AIRMASS WILL ALLOW HIGHS TO CLIMB INTO THE MID 70S TO LOWER 80S IN MOST LOCATIONS TODAY...THOUGH IT WILL BE COOLER EAST OF LAKE ONTARIO AND ALONG THE IMMEDIATE LAKE ONTARIO SHORELINE...WHERE LINGERING CLOUDS AND AN ONSHORE FLOW SHOULD LIMIT HIGHS TO THE UPPER 60S TO LOWER 70S. DESPITE THE LOSS OF DAYTIME HEATING...THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL ACTUALLY INCREASE TONIGHT. MODEL CONSENSUS IS QUITE STRONG...WITH VIRTUALLY EVERY MODEL CONSULTED SUGGESTING SOME SORT OF REMNANTS OF AN MCS WILL MOVE ACROSS WESTERN NEW YORK OVERNIGHT. USED A MULTI-MODEL BLENDS (NAM/GFS/RGEM/EUROPEAN/UKMET/SREF) TO PROVIDE THE MOST LIKELY POSITION OF THE CONVECTION...BUT HEDGE POPS DOWN GIVEN THE UNCERTAINTY IN TIMING AN POSITION. EXPECT THERE WILL LIKELY BE A ROUND OF SHOWERS AND THUNDERSTORMS OVERNIGHT NORTH BUFFALO-ROCHESTER...WITH A CHANCE THAT IT WILL CROSS SOUTHERN PORTIONS. QPFS DIFFICULT GIVEN THE CONVECTIVE NATURE...WITH MEAN QPFS IN THE QUARTER TO HALF INCH RANGE NORTH OF THE THRU-WAY...LESS SOUTH. THERE IS A MODEST POTENTIAL FOR SEVERE WEATHER WITH THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. FORECAST WIND PROFILES ARE NOT TERRIBLY FAVORABLE FOR SEVERE WEATHER...WITH 850 MB WINDS IN THE 30 TO 35 KT RANGES...AND ONLY MODEST DIRECTIONAL SHEAR. HOWEVER...SHEAR MAY BE LOCALLY HIGHER IN THE VICINITY OF LAKE BREEZES...OR WITH AN MCS...WHICH COULD SUPPORT STRONGER STORMS...WITH LINE SEGMENTS OR AN ISOLATED SUPERCELL. SPC AS FAR WESTERN NEW YORK IN A SLIGHT RISK...WHICH APPEARS JUSTIFIED BASED ON LATEST DATA. FOR NOW...WILL CONTINUE TO MENTION A LIMITED SEVERE WEATHER POTENTIAL IN THE HWO THIS AFTERNOON AND TONIGHT. THE BEST POTENTIAL APPEARS TO BE LATE AFTERNOON ALONG THE LAKE ERIE BREEZE IN THE SOUTHERN TIER...SO WILL CONTINUE TO CARRY ENHANCED WORDING HERE. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... FRIDAY STILL LOOKS LIKE IT WILL BE A RATHER UNSETTLED DAY ACROSS THE CWA. THE OPERATIONAL MODELS AND SREF GUIDANCE ALL SEEM TO BE KEYING ON THE POTENTIAL FOR THE DEVELOPMENT OF AN MCS IN THE VICINITY OF A SURFACE LOW THAT IS FORECAST TO TRACK JUST NORTH OF LAKE ONTARIO TONIGHT. AS THE LOW MOVES ACROSS NORTH CENTRAL NEW YORK STATE FRIDAY...THE TRAILING COLD FRONT WILL INTERACT WITH VERY MOIST (PWATS AVERAGING AROUND 1.5 INCHES) AND MODERATELY UNSTABLE AIR AS IT DROPS SOUTH ACROSS WESTERN AND CENTRAL NEW YORK. THE CORFIDI VECTORS ALSO SUGGESTS THAT ANY CONVECTIVE ELEMENTS THAT DEVELOP DURING THE MORNING COULD BE SLOW MOVERS WITH A MODEST LOW LEVEL JET FORECAST TO TRACK JUST SOUTH OF THE FRONT DURING THE MORNING. BASED ON THESE FACTORS...EXPECT ANY THUNDERSTORMS TO HAVE THE POTENTIAL TO BE PRODIGIOUS RAIN PRODUCERS. REGARDING THE POTENTIAL FOR SEVERE WEATHER...IT NOW LOOKS LIKE THE MOST UNSTABLE AIR WILL BE SOUTHEAST OF OUR CWA ON FRIDAY. THE ABUNDANT CLOUD COVER ASSOCIATED WITH THIS WET WEATHER WILL ALSO HAVE THE EFFECT OF TAMPING AFTERNOON HIGHS DOWN A LITTLE MORE THAN WOULD BE OTHERWISE EXPECTED WITH 850MB TEMPS RUNNING AROUND +14C. THAT SAID...HIGHS WILL STILL RUN WELL ABOVE AVERAGE...IN THE MID TO UPPER 70S. SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM NORTH TO SOUTH FRIDAY EVENING FRIDAY NIGHT AS INSTABILITY DIMINISHES WITH THE LOSS OF DAYTIME HEARING. THE POSSIBLE EXCEPTION TO THIS GENERAL TREND WILL BE ACROSS THE SOUTHERN TIER WHERE A MOIST NORTHERLY UPSLOPE FLOW BEHIND THE COLD FRONT MAY GENERATE A FEW MORE SHOWERS OVERNIGHT INTO SATURDAY MORNING. ON SATURDAY...ANY LINGERING SHOWERS OVER THE SOUTHERN TIER SHOULD END BY NOONTIME. OTHERWISE...EXPECT MAINLY DRY CONDITIONS. MODEL SOUNDINGS SUGGESTS THAT A FAIR AMOUNT OF LOW LEVEL MOISTURE WILL STILL BE IN PLACE THROUGH AT LEAST SATURDAY MORNING. THIS COMBINED WITH THE NORTHERLY UPSLOPE FLOW WILL LIKELY RESULT IN A FAIR AMOUNT OF CLOUDS UNTIL DRIER AIR FINALLY WORKS SOUTH OF LAKE ONTARIO LATER IN THE AFTERNOON. HIGH PRESSURE BUILDING SOUTH ACROSS NEW YORK STATE SHOULD ALLOW SKIES TO CLEAR OUT SATURDAY NIGHT...FOLLOWED BY MOSTLY SUNNY SKIES ON SUNDAY. AREA TEMPERATURES WILL BE CLOSE TO SEASONAL AVERAGES. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... THE WEATHER LOOKS LIKE IT WILL TURN MORE UNSETTLED AGAIN LATE MONDAY AND MONDAY NIGHT AS LOW PRESSURE HEADING EAST TOWARD THE OHIO VALLEY PUSHES A WARM FRONT NORTHEAST TOWARD THE LOWER LAKES. EXPECT A FEW MORE SHOWERS TO LINGER INTO TUESDAY AS THE LOW TRACKS SOUTH OF NEW YORK STATE. SOME CLEARING IS POSSIBLE WEDNESDAY AS THE LOW SLIDES OFF THE MIDDLE ATLANTIC COAST. EXPECT AREA TEMPERATURES TO BE CLOSE TO NORMAL DURING THIS PERIOD. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF MID MORNING...VFR CONDITIONS HAVE LARGELY RETURNED TO AREAS ALONG AND WEST OF A KROC-KPEO LINE WITH DAYTIME HEATING AND MIXING. FURTHER TO THE NORTHEAST...IFR AND MVFR CIGS REMAIN IN PLACE...AND THESE WILL ONLY SLOWLY IMPROVE TO VFR THROUGH EARLY TO MID AFTERNOON. AS WE GET INTO THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP SOUTH OF LAKE ONTARIO...FOCUSING ON LAKE BREEZE BOUNDARIES. AT THIS POINT...IT APPEARS THAT THIS ACTIVITY WILL BE PRIMARILY SCATTERED IN NATURE...WITH THE BEST CHANCES OF CONVECTION FOUND ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND FINGER LAKES. TONIGHT...THE REMNANTS OF A CONVECTIVE COMPLEX ARE EXPECTED TO CROSS THE REGION. THE TIMING AND EXACT TRACK OF THESE REMAIN UNCERTAIN...BUT DO EXPECT SOME THUNDERSTORMS EMBEDDED WITHIN THIS ACTIVITY. OUTLOOK... FRIDAY...VFR/MVFR. SHOWERS AND THUNDERSTORMS LIKELY. SATURDAY THROUGH MONDAY...VFR. && .MARINE... WINDS WILL BE RELATIVELY LIGHT ON THE WATERS OVER THE NEXT COUPLE DAYS...WITH NO WIND HEADLINES ANTICIPATED THROUGH THE WEEKEND. EXPECT THE USUAL LAKE BREEZES TO DEVELOP DURING THE AFTERNOON HOURS. THE ABOVE SAID...THERE WILL STILL BE A FEW OTHER CONCERNS THROUGH FRIDAY...NAMELY SOME LINGERING FOG LATE THIS MORNING...THEN PERIODS SHOWERS AND THUNDERSTORMS TONIGHT AND FRIDAY...WITH LOCALLY HIGHER WINDS POSSIBLE WITHIN ANY THUNDERSTORMS. AFTER FRIDAY...HIGH PRESSURE IS FORECAST TO RIDGE ACROSS THE LOWER LAKES REGION...BRINGING A RETURN TO FAIR WEATHER. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL/JJR NEAR TERM...APFFEL/JJR SHORT TERM...TJP LONG TERM...TJP AVIATION...APFFEL/JJR MARINE...APFFEL
Hazardous weather outlook, May 3, 5:15 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 515 AM EDT THU MAY 3 2012 NYZ001>008-010>014-019>021-085-040915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 515 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON...ESPECIALLY ACROSS THE SOUTHERN TIER. THE MAIN THREAT WILL BE FROM ISOLATED SEVERE HAIL AND DAMAGING WIND GUSTS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS TONIGHT... PARTICULARLY EAST OF LAKE ONTARIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 515 AM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A RISK OF STRONG TO SEVERE THUNDERSTORMS TONIGHT... ESPECIALLY OVER LAKE ONTARIO. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, May 3, 1:14 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 114 PM EDT THU MAY 3 2012 NYZ001>008-010>014-019>021-085-031725- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...WATERTOWN...LOWVILLE...BUFFALO... BATAVIA...WARSAW...GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN... WELLSVILLE...ORCHARD PARK...SPRINGVILLE 114 PM EDT THU MAY 3 2012 ...NEW YORK STATEWIDE TEST SEVERE WEATHER DRILL... THIS IS A TEST DRILL IN SUPPORT OF NEW YORK SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. THE 2012 NEW YORK STATEWIDE SEVERE WEATHER DRILL HAS BEGUN. SCHOOLS... BUSINESSES AND RESIDENTS IN WESTERN AND NORTH CENTRAL NEW YORK SHOULD TEST IMPLEMENT THEIR SEVERE WEATHER SAFETY PLANS AT THIS TIME. REPEATING...THIS DRILL IS IN SUPPORT OF THE STATEWIDE SEVERE WEATHER DRILL AND SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. THE NATIONAL WEATHER SERVICE AND THE NEW YORK STATE DISASTER PREPAREDNESS COMMISSION REMIND YOU TO BE PREPARED FOR SEVERE WEATHER. DEVELOP A SEVERE WEATHER SAFETY PLAN. DO YOU HAVE A PLAN IN PLACE? WHAT WOULD YOU DO IF SEVERE WEATHER APPROACHED? INFORMATION ABOUT WHAT YOU SHOULD DO AND DEVELOPING A PLAN CAN BE FOUND ON OUR WEBSITE AT WWW.WEATHER.GOV/OS/SEVEREWEATHER THIS IS A TEST DRILL IN SUPPORT OF NEW YORK SEVERE WEATHER AWARENESS WEEK. THERE IS NO SEVERE WEATHER OCCURRING AT THIS TIME. LEVAN
Special weather statement, May 3, 1:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
125 PM EDT THU MAY 3 2012
NYZ019-031815-
CHAUTAUQUA NY-
125 PM EDT THU MAY 3 2012
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED 17 MILES SOUTHWEST
OF FINDLEY LAKE...OR JUST SOUTH OF ERIE PENNSYLVALIA...AND MOVING
EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
FRENCH CREEK AND FINDLEY LAKE...
CLYMER AND RIPLEY...
SHERMAN...
PANAMA...
THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL UP TO THE SIZE OF
QUARTERS AND DAMAGING WINDS.
LAT...LON 4225 7977 4227 7976 4232 7906 4201 7906
4199 7922 4199 7976 4200 7977The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:23 PM EDT | Special Weather Statement | BUF | Cattaraugus | 22 min |
| May 3, 5:20 PM EDT | Special Weather Statement | BUF | Allegany | 40 min |
| May 3, 5:24 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 51 min |
| May 3, 7:13 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 62 min |
Nearby
Special Weather Statements in New York, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.